# SDR SWAA2022022258209

- Difficulty date: August 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,052 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CURVED BULB SEAL RETAINER BELOW UPPER FIXED PANEL O/B OF #6 GND SPOILER CRACKED AT BOLT HOLE (MARKED) / R&R ANGLE PER SRM 51-40-02
